# SDR CALA2022052501329

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 45,538 hours, 15,792 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Part number: 22156283
- Condition: Broken
- Location: Rt Pack Exh Plen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, Z
- Precautionary procedure: K, O

## Discrepancy

RIGHT PACK EXHAUST DIFFUSER DUCT INSTALLED WITH BYPASS VALVE IN WRONG ORIENTATION (UPSIDE DOWN), DIFFUSER ATTACH POINT IS BROKEN AND HANGING LOOSE AND CAN SEE TORN INSULATION.....SEE SAFETY BULLETIN 20SFY020....--- SEE ATTACHED PHOTO,S.... ADDED PHOTO,S
